# SDR USAA950095

- Difficulty date: February 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411US
- Make and model: Boeing 737401
- Aircraft serial: 23880
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bellcrank
- Condition: Worn
- Location: Te Flaps
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MLB - FLT 1926 - DURING MISSED APPROACH AT MCO. FLAPS WOULD NOT RETRACT.  FLIGHT DIVERTED TO MCO WHERE LANDING WAS WITHOUT INCIDENT.  MAINTENANCE INSPECTED ALL FLAP ASSEMBLYS, JACKSCREWS, AND CARRIAGES.  COULD NOT DUPLICATE ANY FAULTS.  FOUND RT O/B TRAILING EDGE FLAP 'A' ARM BELLCRANKS VERY WORN AT ROD END ATTACHMENT.  REPLACED SAME, OPS CHECK NORMAL.  (W)
